Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

A class of perverse sheaves on a partial flag manifold


Author: G. Lusztig
Journal: Represent. Theory 11 (2007), 122-171
MSC (2000): Primary 20G99
Posted: August 29, 2007
MathSciNet review: 2336607
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a class of perverse sheaves on a partial flag manifold of a connected reductive group $ G$ defined over a finite field which are equivariant for the action of the group of rational points of $ G$. The definition of this class is similar to the definition of parabolic character sheaves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

DOI: http://dx.doi.org/10.1090/S1088-4165-07-00320-2
PII: S 1088-4165(07)00320-2
Received by editor(s): December 19, 2006
Posted: August 29, 2007
Additional Notes: The author was supported in part by the National Science Foundation
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.